BibTeX record journals/apal/IkodinovicOPR20

download as .bib file

@article{DBLP:journals/apal/IkodinovicOPR20,
  author    = {Nebojsa Ikodinovic and
               Zoran Ognjanovic and
               Aleksandar Perovic and
               Miodrag Raskovic},
  title     = {Completeness theorems for \emph{{\(\sigma\)}}-additive probabilistic
               semantics},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {171},
  number    = {4},
  pages     = {102755},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.apal.2019.102755},
  doi       = {10.1016/j.apal.2019.102755},
  timestamp = {Tue, 03 Mar 2020 18:21:26 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/IkodinovicOPR20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics